Gaviscon Double Action Mint Liquid Suspension 300ML

    Gaviscon Double Action Mint Flv Liquid Susp

    Gaviscon Double Action Mint Liquid Suspension 300ML

    Regular price QAR 22.00
    /
    • Express delivery within 1 hours
    • Cash on Delivery Available
    • In stock, ready to ship
    • Inventory on the way

    Gaviscon Double Action Liquid Mint helps provide effective relief from heartburn and indigestion, providing fast, soothing and long lasting pain relief.

    A double acting mint flavoured liquid which brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. Containing three main ingredients, sodium alginate, calcium carbonate and sodium bicarbonate. All working to provide a protective layer ontop of acid within the stomach, preventing it rising, which normally causes pain and discomfort.

    Dosage.

    Adults and children over 12 years: 10 - 20ml after meals and at bedtime, up to four times a day. Not recommended for children under 12 years of age.

    Side effects.

    This medication can cause nausea, constipation, diarrhea, or headache. If these symptoms persist or become severe, notify your doctor. If your doctor has directed you to use this medication, remember that your doctor has judged that the benefit to you is greater than the risk of side effects.

    Gaviscon Double Action Liquid Mint helps provide effective relief from heartburn and indigestion, providing fast, soothing and long lasting pain relief.

    A double acting mint flavoured liquid which brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. Containing three main ingredients, sodium alginate, calcium carbonate and sodium bicarbonate. All working to provide a protective layer ontop of acid within the stomach, preventing it rising, which normally causes pain and discomfort.

    Dosage.

    Adults and children over 12 years: 10 - 20ml after meals and at bedtime, up to four times a day. Not recommended for children under 12 years of age.

    Side effects.

    This medication can cause nausea, constipation, diarrhea, or headache. If these symptoms persist or become severe, notify your doctor. If your doctor has directed you to use this medication, remember that your doctor has judged that the benefit to you is greater than the risk of side effects.

    Customer Reviews

    Based on 1 review
    100%
    (1)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    P
    P.
    Very Good

    Very Good

    Dulcolax 5mg Tablets 40's
    Dulcolax 5mg Tablets 40 Pieces
    Boehringer Ingelheim Gmbh
    QAR 12.00
    Buscopan 10mg Tablets 20S
    Buscopan 10mg Tablets 20S
    Boehringer Ingelheim Gmbh
    QAR 14.00
    Imodium Instants Tablet 12S
    Imodium Instants Tablet 12 Pieces
    Imodium
    QAR 23.00
    Nexium 40mg Tablets 14S
    Nexium 40mg Tablets 14 Pieces
    Astra Zenica
    QAR 89.00
    Gaviscon 500mg Extra Tablets 24S
    Gaviscon 500mg Extra Tablets 24 Pieces (One Piece per Customer)
    Reckitt Benckiser
    QAR 20.00
    Duphalac Syrup 300 ml [12]
    Duphalac Syrup 300 ml [12]
    Solvay Pharma
    QAR 25.00
    Recently viewed